Please use this identifier to cite or link to this item:
Title: Steady-state analysis of probabilistic Boolean networks
Authors: Pan, Jinfeng
Feng, Jun-e
Meng, Min
Keywords: Engineering::Electrical and electronic engineering
Issue Date: 2019
Source: Pan, J., Feng, J. & Meng, M. (2019). Steady-state analysis of probabilistic Boolean networks. Journal of the Franklin Institute, 356(5), 2994-3009.
Journal: Journal of the Franklin Institute
Abstract: This paper investigates steady-state distributions of probabilistic Boolean networks via cascading aggregation. Under this approach, the problem is converted to computing least square solutions to several corresponding equations. Two necessary and sufficient conditions for the existence of the steady-state distributions for probabilistic Boolean networks are given firstly. Secondly, an algorithm for finding the steady-state distributions of probabilistic probabilistic Boolean networks is given. Finally, a numerical example is given to show the effectiveness of the proposed method.
ISSN: 0016-0032
DOI: 10.1016/j.jfranklin.2019.01.039
Rights: © 2019 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:EEE Journal Articles

Page view(s)

Updated on Nov 26, 2021

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.